# SDR GUUA02080603

- Difficulty date: February 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Switch
- Part number: 38760018
- Condition: Leaking
- Location: Apu
- Component: Apu, Garrtt, GTCP36150AA
- Component part number: 38003761
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RIGHT AIR CONDITION PACK STUCK IN THE HEAT SETTING.  CREW NOTICED OVERHEAT ODOR.  RETURNED TO NAS.  REPLACED APU OIL PRESSURE SWITCH.
